# SDR CA090310008

- Difficulty date: March 5, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- System (JASC): 3210 · Main Landing Gear
- Part: Retaining Nut
- Part number: 25UM77
- Condition: Mismanufactured
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PROBLEM DEALS WITH INSUFFICIENT BAKE TIMES DURING HYDROGEN DE-EMBRITTLEMENT RELIEF AFFECTING CADMIUM PLATE, CHROME PLATE, PHOSPHATING AND NITAL ETCH PROCESSES. AS A CONTAINMENT ACTION MFG (41-89) ARE FOCUSED ON INVESTIGATING THE SIDE STAY, NOSE LANDING GEAR (NLG) AND MAIN LANDING GEAR (MLG) COMPONENTS. THE ROOT CAUSE IS UNDER INVESTIGATION AND A SPECIAL TEAM HAS BEEN FORMED TO REVIEW SYSTEMIC ISSUE WITHIN MFG PROCESSES.
